HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Mental Health (http://www.healthboards.com/boards/mental-health/)
-   -   Withdrawal? Nerves? God knows?! (http://www.healthboards.com/boards/mental-health/902487-withdrawal-nerves-god-knows.html)

aweeze 05-26-2012 03:57 PM

Withdrawal? Nerves? God knows?!
 
I was on 50mg of sertraline for around 12 months, my doctor decided to wean me off them, as I gained 2 stones and It was effecting myself image. Anyway I did cut them short rather quickly from 1 a day, 1 every other day, then i whittled it down to 1 a week. I was fine. Been off them around 3/4 weeks not entirely sure. It got to Wednesday of this week and in the afternoon I felt awful. Nauseous, weak and drained, So after a lie down I woke up with a rather uncomfortable stomach. (just under my chest, intestine area) just an uncomfortable iratating feeling. And it's now Saturday and it's still niggling me, my fever has gone but the iratation hasn't.
Any thoughts?

flamesabers 05-26-2012 08:38 PM

Re: Withdrawal? Nerves? God knows?!
 
Hello aweeze.

I think it's unlikely the flu and stomach ache are withdrawal symptoms considering you haven't had any withdrawal symptoms for several weeks after discontinuing taking sertraline. Perhaps your getting off of sertraline and becoming sick now is just a coincidence? Is there any over the counter medication you've tried to help with your upset stomach?


All times are GMT -7. The time now is 07:18 PM.